MathSciNet Relay Station
MathSciNet bibliographic data
MR920944 (89a:18019) 18G50 (18D05 18G55)
Street, Ross The algebra of oriented simplexes. J. Pure Appl. Algebra 49 (1987), no. 3, 283–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement